# SDR O2GA2022021386701

- Difficulty date: February 1, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: O2GA
- Make and model: Beech B300
- Aircraft serial: FL1098
- Aircraft time: 3,072 hours, 2,559 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WITH GEAR HANDLE IN UP POSITION, GEAR (GREEN) INDICATOR LIGHTS REMAINED ILLUMINATED AND UNSAFE LIGHT ILLUMINATED. PLACED GEAR HANDLE TO DOWN POSITION. LANDING GEAR LOWERED NORMALLY AND LANDING TO KSUA WAS UNEVENTFUL. MAINTENANCE JACKED AIRCRAFT, PERFORMED SEVERAL GEAR SWINGS, AND WERE UNABLE TO DUPLICATE DISCREPANCY. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
